# SDR DALA13065990983

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tee Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED BUSHINGS WORN ON TAILCONE RELEASE TEE PIN.  REPLACED BUSHING  AMM 53-50-00-25A.
